# SDR 07FDEA02477

- Difficulty date: July 13, 2007
- Submitted: July 13, 2007
- Operation: Air carrier
- Aircraft: N68052
- Make and model: Doug DC-10-10F
- Aircraft serial: 47806
- Aircraft time: 64,627 hours, 28,946 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Stiffener
- Part number: ARB43135
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING PERFORM OF OAN J/C 0600B620-2JR, FOUND NR 2 CRACKS 0.50" LONG ON STIFFENERS OF L/E ACCESS PANEL 617CT.  REPAIRED STIFFENERS IAW SRM 57-10-00 VOL 1 FIG 10.
